Farey series and their connection with the prime number problem II.

Mikolás Miklós: Farey series and their connection with the prime number problem II. In: Acta scientiarum mathematicarum, (14). pp. 5-21. (1952)

[thumbnail of math_014_005-021.pdf]
Preview
Cikk, tanulmány, mű
math_014_005-021.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1952
Volume: 14
ISSN: 0001-6969
Page Range: pp. 5-21
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38570/
Uncontrolled Keywords: Farey John, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/13684

Actions (login required)

View Item View Item